Uchenye Zapiski Kazanskogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta, 1970, Volume 129, Book 6, Pages 22–32 (Mi uzku3)  

A polar normalization of surfaces and a congruence of circles in the conformal plane

G. V. Bushmanova, A. P. Norden


Full text: PDF file (996 kB)

Bibliographic databases:

Citation: G. V. Bushmanova, A. P. Norden, “A polar normalization of surfaces and a congruence of circles in the conformal plane”, Proceedings of Seminar of the Geometry Department. IV–V, Uchenye Zapiski Kazanskogo Universiteta, 129, no. 6, Kazan University, Kazan, 1970, 22–32

Citation in format AMSBIB
\Bibitem{BusNor70}
\by G.~V.~Bushmanova, A.~P.~Norden
\paper A polar normalization of surfaces and a~congruence of circles in the conformal plane
\inbook Proceedings of Seminar of the Geometry Department.~IV--V
\serial Uchenye Zapiski Kazanskogo Universiteta
\yr 1970
\vol 129
\issue 6
\pages 22--32
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku3}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=287462}
\zmath{https://zbmath.org/?q=an:0224.53014}


Linking options:
  • http://mi.mathnet.ru/eng/uzku3
  • http://mi.mathnet.ru/eng/uzku/v129/i6/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Учёные записки Казанского государственного университета
    Number of views:
    This page:123
    Full text:47

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022